×

zbMATH — the first resource for mathematics

Stable real cohomology of arithmetic groups. (English) Zbl 0316.57026

MSC:
57T99 Homology and homotopy of topological groups and related structures
18F25 Algebraic \(K\)-theory and \(L\)-theory (category-theoretic aspects)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] H. BASS , Unitary algebraic K-theory, Algebraic K-theory III (Springer Lecture Notes, vol. 343, 1973 , p. 57-209). MR 51 #8211 | Zbl 0299.18005 · Zbl 0299.18005
[2] A. BOREL , Cohomologie réelle stable de groupes S-arithmétiques (C. R. Acad. Sc., Paris, t. 274, série A, 1972 , p. 1700-1702). MR 46 #7400 | Zbl 0235.57015 · Zbl 0235.57015
[3] A. BOREL , Some properties of arithmetic quotients of symmetric spaces and an extension theorem (J. Diff. Geometry, vol. 6, 1972 , p. 543-560). MR 49 #3220 | Zbl 0249.32018 · Zbl 0249.32018
[4] A. BOREL and J.-P. SERRE , Corners and arithmetic groups (Comm. Math. Helv., vol. 48, 1974 , p. 244-297). MR 52 #8337 | Zbl 0274.22011 · Zbl 0274.22011 · doi:10.1007/BF02566134 · eudml:139559
[5] A. BOREL and J. TITS , Groupes réductifs (Publ. Math. I. H. E. S., vol. 27, 1965 , p. 55-150). Numdam | MR 34 #7527 | Zbl 0145.17402 · Zbl 0145.17402 · doi:10.1007/BF02684375 · numdam:PMIHES_1965__27__55_0 · eudml:103858
[6] N. BOURBAKI , Groupes et algèbres de Lie , chap. IV, V, VI (Act. Sci. Ind., 1337, Hermann, Paris, 1968 ). MR 39 #1590 · Zbl 0199.35203
[7] H. CARTAN , Périodicité des groupes d’homotopie stables des groupes classiques , d’après Bott (Séminaire E. N. S., 12e année, Notes polycopiées, Institut H. Poincaré, Paris, 1961 ). Numdam · numdam.org:80
[8] W. T. VAN EST , On the algebraic cohomology concepts in Lie groups II (Proc. Konink. Nederl. Akad. v. Wet., Series A, vol. 58, 1955 , p. 286-294). MR 17,61b | Zbl 0067.26202 · Zbl 0067.26202
[9] H. GARLAND , A finiteness theorem for K2 of a number field (Annals of Math., vol. 94, n^\circ 2, 1971 , p. 534-548). MR 45 #6785 | Zbl 0247.12103 · Zbl 0247.12103 · doi:10.2307/1970769
[10] H. GARLAND and W. C. HSIANG , A square integrability criterion for the cohomology of arithmetic groups (Proc. Nat. Acad. Sci. USA, vol. 59, 1968 , p. 354-360). MR 37 #4084 | Zbl 0174.31302 · Zbl 0174.31302 · doi:10.1073/pnas.59.2.354
[11] R. GODEMENT , Théorie des faisceaux (Act. Sci. Ind., p. 1252, Hermann, Paris, 1958 ). MR 21 #1583 | Zbl 0080.16201 · Zbl 0080.16201
[12] A. GROTHENDIECK , Sur quelques points d’algèbre homologique (Tôhoku Math. J., vol. 9, 1957 , p. 119-221). Article | MR 21 #1328 | Zbl 0118.26104 · Zbl 0118.26104 · minidml.mathdoc.fr
[13] G. HARDER , On the cohomology of SL(2, \?) (preprint). · Zbl 0395.57028
[14] HARISH-CHANDRA , Discrete series for semi-simple Lie groups II , (Acta Math., vol. 116, 1966 , p. 1-111). MR 36 #2745 | Zbl 0199.20102 · Zbl 0199.20102 · doi:10.1007/BF02392813
[15] G. HOCHSCHILD and G. D. MOSTOW , Cohomology of Lie groups, III (Illinois J. Math., vol. 6, 1962 , p. 367-401). Article | MR 26 #5092 | Zbl 0111.03302 · Zbl 0111.03302 · minidml.mathdoc.fr
[16] S. KANEYUKI and T. NAGANO , Quadratic forms related to symmetric spaces (Osaka Math. J., vol. 14, 1962 , p. 241-252). MR 28 #2564 | Zbl 0114.13403 · Zbl 0114.13403
[17] M. KAROUBI , Périodicité de la K-théorie hermitienne, Algebraic K-theory III (Springer Lecture Notes, vol. 343, 1973 , p. 301-411). MR 52 #3284 | Zbl 0274.18016 · Zbl 0274.18016
[18] M. KNESER , Lectures on Galois cohomology of classical groups (Notes by P. JOTHILINGAM, Tata Institute of Fundamental Research, Bombay, 1969 ). MR 49 #5195 | Zbl 0246.14008 · Zbl 0246.14008
[19] Y. MATSUSHIMA , On Betti numbers of compact, locally symmetric Riemannian manifolds (Osaka Math. J., vol. 14, 1962 , p. 1-20). MR 25 #4549 | Zbl 0118.38401 · Zbl 0118.38401
[20] Y. MATSUSHIMA and S. MURAKAMI , On certain cohomology groups attached to hermitian symmetric spaces (Osaka J. of Math., vol. 2, 1965 , p. 1-35). MR 32 #1728 | Zbl 0142.19503 · Zbl 0142.19503
[21] D. QUILLEN , Cohomology of groups (Actes Congrès Int. Math. Nice, vol. 2, 1970 , p. 47-51). MR 58 #7627a | Zbl 0225.18011 · Zbl 0225.18011
[22] G. DE RHAM , Variétés Différentiables (Act. Sci. Ind., 1222 b, 3e éd., Hermann, Paris, 1973 ). Zbl 0284.58001 · Zbl 0284.58001
[23] A. WEIL , Adeles and algebraic groups (Notes by M. DEMAZURE and T. ONO, The Institute for Advanced Study, Princeton, 1961 ).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.